# SDR 9517849155

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8914E
- Make and model: Doug DC-9-14
- Aircraft serial: 45831
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Rt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE RIGHT OVERWING EXIT AND RIGHT CEILING EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE BATTERY PACKS.  OPERATIONAL CHECK GOOD.
